# SDR SWAA991815

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23108
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Brace
- Part number: 6580005113
- Condition: Cracked
- Location: Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, UPON GEAR RETRACTION FELT AND HEARD A LOUD BANG BELOW RUDDER PEDALS, FOLLOWED BY A VIBRATION WHICH INCREASED AS AIRSPEED WENT UP.  FOUND NLG DRAG BRACE CRACKED ON UPPER LT SIDE WHERE NLG DOOR ACTUATING ARM CONNECTS.  REMOVED AND REPLACED DRAG BRACE ASSY PER MM.
